Multiparameter dependent solutions of the Yang-Baxter equation

Zhang R.B. (1991) Multiparameter dependent solutions of the Yang-Baxter equation. Journal of Physics A: General Physics, 24 10: . doi:10.1088/0305-4470/24/10/008


Author Zhang R.B.
Title Multiparameter dependent solutions of the Yang-Baxter equation
Journal name Journal of Physics A: General Physics   Check publisher's open access policy
ISSN 0305-4470
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/24/10/008
Volume 24
Issue 10
Total pages 1
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 11:31:45 EST by System User